# SDR WX0A2022090774234

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 20,416 hours, 13,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 784570
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING TEST FAILED.EPSU 11WL EMER L FAILED BATTERY TEST / REMOVED AND REPLACED 11WL EPSU BATTERY (L) IAW AMM 33-51-38-000-002-A. OP CHECK GOOD IAW AMM EMERGENCY POWER SUPPLY UNIT BITE-CHECK 33-51-00-710-001-A"
